# SDR CALA2017042801172

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 28,518 hours, 9,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ONE LT EXIT EMERGENCY LT INOP. REPLACED DOOR 1L EXIT EMERGENCY BATTERY PACK REF AMM 33-51-06-610. CHECKS GOOD.
